MathSciNet Relay Station
MathSciNet bibliographic data
MR2499520 65N25 (65N15 65N30)
Shi, Dong Yang; Peng, Yu Cheng Finite element methods for fourth-order eigenvalue problems on anisotropic meshes. (Chinese) Gongcheng Shuxue Xuebao 25 (2008), no. 6, 1029–1034.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement